Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

When is $ C(X)$ a coherent ring?


Author: Charles W. Neville
Journal: Proc. Amer. Math. Soc. 110 (1990), 505-508
MSC: Primary 54C40; Secondary 13C10
DOI: https://doi.org/10.1090/S0002-9939-1990-0943797-8
MathSciNet review: 943797
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove: $ C(X)$ is coherent if and only if $ X$ is basically disconnected.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C40, 13C10

Retrieve articles in all journals with MSC: 54C40, 13C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-0943797-8
Keywords: Projective module, free module, coherent ring, semihereditary ring, basically disconnected space, Hausdorff space, completely regular space, topological space, continuous function, ring of continuous functions
Article copyright: © Copyright 1990 American Mathematical Society